# SDR HEEA073762

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 1,727 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 407375004101
- Part serial: 0486
- Condition: Inaccurate
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OIL PRESSURE READS 70 PSI WITH NO ENGINE POWER. TO BE RETURNED TO VENDOR.
